My son went in the hospital and had fluids pumped into him for dehydration and ended up with fluid retention of 60 pounds. The doctor started Furosemide 40 mg once a day. Since he has started it he has developed blurred vision. He took off the fluid off very fast . Is the blurred vision from the drastic fluid loss or the Furosemide?
28 Sep 2010
Hi, i'm sorry i probably shouldn't be asking this, but how did this happen? Was he on high volumes for quite a while? I am a veterinary nurse so understand that fluid retention can occur but this has really surprised me. I hope you don't mind me asking?
Below is a list of the most common possible side effects for your information;
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Furosemide:
Abnormal skin sensations; bladder spasm; blurred vision; constipation; cramping; dizziness; dizziness when rising from a seated or lying position; feeling of whirling motion; fever; headache; lightheadedness; mouth and stomach irritation; muscle spasm; nausea; redness; restlessness; ringing in the ears; seeing a yellow color; sensitivity to sunlight; vein inflammation.
- Furosemide Information for Consumers
- Furosemide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Furosemide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've tried both medications, they both work wonders for my IBS but I can't deal with the blurry vision. Please let me know if anyone else ...
2 answers • 26 Mar 2010
My vision during the 5th week became so impaired i.e., blurredness, seeing halos around lights, headaches, eye irritation, and facial swelling that I ...
1 answer • 22 Oct 2011
... days i started having blurred vision,the rhuematology team,told me it does not effect your eyesight,after two more infusions over two years my ...
2 answers • 26 Oct 2011
I am currently taking 300 mg gabapentin in am and pm. I also take one 50 mg tramadol. Both at the same time. I am experiencing excessive dizziness, ...
3 answers • 25 Jun 2013